# SDR 2024F00295

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: General aviation
- Aircraft: N370QS
- Make and model: Gulstm 680
- Aircraft serial: 6800099
- Aircraft time: 14,882 hours, 9,909 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 69310003
- Condition: Chafed
- Location: Zone 300
- Part time: 14,882 hours, 9,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ELEVATOR TRAVEL CHECKS FOUND ELEVATOR CONTROL HORNS HITTING HILOCKS PREVENTING FULL TRAVEL, NEED TO LOOK INTO AQRD REPAIR DEFINITION OF VERTICAL REPAIR.
